MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FEM SLV SEPRATR ROD; EXTRACTION INSTRUMENTS

DEPUY IRELAND - 9616671 ATTUNE REV FEM SLV SEPRATR ROD; EXTRACTION INSTRUMENTS
Model Number 2546-00-447
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon carried out an attune revision removal (femoral/tibial components with fully porus sleeves and 60 mm pressfit stems).After using the femoral sleeve separator rod/separator base.The rod was bent in the base, the surgeon attempted to bend the rod straight and then broke the tip of this rod on the surgical table.Where the remaining rod was stuck in the separator base.After attempting to try and remove this, the decision was made to send it back to the depot and let loan kits and inspection remove it.The patient had an infection.The primary surgery was believed to be last year in private practice.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> examination of the returned device confirmed the reported event of breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot #) and h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REV FEM SLV SEPRATR ROD
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11301751
Report Number1818910-2021-02677
Device Sequence Number13635583
Product Code HWB
UDI-Device Identifier10603295440390
UDI-Public10603295440390
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-447
Device Catalogue Number254600447
Device Lot NumberSO2051399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer02/01/2021
03/15/2021
04/28/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date02/19/2021
03/30/2021
04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1